Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonsymmetric Osserman
pseudo-Riemannian manifolds


Authors: E. García-Río, M. E. Vázquez-Abal and R. Vázquez-Lorenzo
Journal: Proc. Amer. Math. Soc. 126 (1998), 2771-2778
MSC (1991): Primary 53B30, 53C50
MathSciNet review: 1476128
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples of Osserman pseudo-Riemannian manifolds with metric of any signature $(p,q)$, $p$, $q$ $>1$ which are not locally symmetric are exhibited.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53B30, 53C50

Retrieve articles in all journals with MSC (1991): 53B30, 53C50


Additional Information

E. García-Río
Affiliation: Departamento de Análise Matemática, Facultade de Matemáticas, 15706 Santiago de Compostela, Spain
Email: eduardo@zmat.usc.es

M. E. Vázquez-Abal
Affiliation: Departamento de Xeometría e Topoloxía, Facultade de Matemáticas, 15706 Santiago de Compostela, Spain
Email: meva@zmat.usc.es

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04666-8
PII: S 0002-9939(98)04666-8
Keywords: Jacobi operator, Osserman space, pseudo--Riemannian metric
Received by editor(s): January 30, 1997
Additional Notes: Supported by projects DGICYT PB940633C0201 and XUGA 20702B96, Spain.
Communicated by: Christopher Croke
Article copyright: © Copyright 1998 American Mathematical Society